# SDR SWIA2025121700119

- Difficulty date: November 19, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N131SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000450
- Aircraft time: 28,047 hours, 16,523 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PRESSURE BULKHEAD, LOWER RADAR SUPPORT BRACKET RT ANGLE IS CRACKED.
